# SDR NSVA2011107

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 654 hours, 608 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AFTER TAKEOFF AT APPROXIMATELY 300 FT AGL, CREW RECEIVED MASTER WARNING AND FUSELAGE DOOR LIGHT.  CREW COMPLETED INITIAL CLIMB TO 3000 FT.  CREW SAW IT WAS THE REAR CARGO DOOR INDICATION ON THE DOORS PAGE AND RETURNED TO LAND AT EWR WITH NO FURTHER INCIDENT.  FOUND HANDLE PROTRUDING, RESET AND OPS CHECKED GOOD.
